Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 70, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Aug 31, 2014, 5:53 PM EDT for Manatee County, Sarasota County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2014, 5:53 PM EDT (21:53 UTC)
- Expired
- Aug 31, 2014, 6:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Manatee County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 34 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1140 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
841
WUUS52 KTBW 312153
SVRTBW
FLC081-115-312230-
/O.NEW.KTBW.SV.W.0070.140831T2153Z-140831T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
553 PM EDT SUN AUG 31 2014
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
MANATEE COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 630 PM EDT.
* AT 554 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SAMOSET...OR NEAR
BRADENTON...AND MOVING NORTHWEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PALMETTO...ELLENTON...LONGBOAT KEY...PALMA SOLA...CORTEZ...
BRADENTON BEACH...HOLMES BEACH AND ANNA MARIA ISLAND.
LAT...LON 2753 8271 2751 8270 2753 8267 2757 8262
2760 8263 2760 8257 2748 8242 2732 8249
2732 8260 2739 8265 2743 8270 2747 8271
2754 8275
TIME...MOT...LOC 2154Z 127DEG 12KT 2747 8256
$$
RAG2 follow-up statements
266
WWUS52 KTBW 312207
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
607 PM EDT SUN AUG 31 2014
FLC081-115-312230-
/O.CON.KTBW.SV.W.0070.000000T0000Z-140831T2230Z/
SARASOTA FL-MANATEE FL-
607 PM EDT SUN AUG 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WESTERN MANATEE AND NORTHWESTERN SARASOTA COUNTIES...
AT 606 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LONGBOAT KEY TO PALMA SOLA...OR ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF BRADENTON TO PALMETTO...MOVING NORTHWEST AT 5
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANNA
MARIA ISLAND...HOLMES BEACH...CORTEZ AND BRADENTON BEACH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS OF 62 MPH WERE REPORTED AT SARASOTA-BRADENTON
INTERNATIONAL AIRPORT WITH THESE STORMS. THESE ARE DANGEROUS
STORMS...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2753 8271 2751 8270 2753 8267 2757 8262
2760 8263 2760 8257 2754 8250 2732 8250
2732 8260 2739 8265 2743 8270 2747 8271
2754 8275
TIME...MOT...LOC 2206Z 122DEG 6KT 2741 8262 2752 8261
$$
RAG664
WWUS52 KTBW 312222
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
622 PM EDT SUN AUG 31 2014
FLC081-115-312231-
/O.EXP.KTBW.SV.W.0070.000000T0000Z-140831T2230Z/
SARASOTA FL-MANATEE FL-
622 PM EDT SUN AUG 31 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MANATEE AND
NORTHWESTERN SARASOTA COUNTIES WILL EXPIRE AT 630 PM EDT...
ALTHOUGH THE STORM HAS WEAKENED...IT WILL CONTINUE TO PRODUCE STRONG
GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING AS IT MOVES
OFFSHORE AND INTO TAMPA BAY.
LAT...LON 2753 8271 2751 8270 2753 8267 2757 8262
2760 8263 2760 8257 2754 8250 2732 8250
2732 8260 2739 8265 2743 8270 2747 8271
2754 8275
TIME...MOT...LOC 2221Z 122DEG 6KT 2742 8264 2753 8263
$$
RAGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 3:45 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 31, 3:45 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 345 PM EDT SUN AUG 31 2014 .SYNOPSIS... 19Z WATER VAPOR AND H4 RAP ANALYSIS SHOWS A PROGRESSIVE NORTHERN STREAM PATTERN ACROSS THE CONUS OVER THE TOP OF AN ELONGATED WEST TO EAST ORIENTED UPPER RIDGE EXTENDING FROM NORTHERN MEXICO...ACROSS THE DEEP SOUTH AND INTO THE WESTERN ATLANTIC. POTENT SHORTWAVE / MOMENTUM PUSH IS SEEN IN WV IMAGERY EJECTING OUT OF THE INTER-MOUNTAIN WEST ACROSS THE NORTHERN PLAINS. THIS ENERGY IS EXPECTED TO RESULT IN A LARGE AREA OF SEVERE POTENTIAL ACROSS THE NORTHERN PLAINS/UPPER MS VALLEY THIS EVENING. CLOSER TO HOME WE FIND OUR REGION UNDERNEATH THE ELONGATED UPPER RIDGE MENTIONED ABOVE...AND THIS RIDGE WILL BE STAYING PUT FOR THE NEXT SEVERAL DAYS. A SWATH OF MID/UPPER LEVEL DRIER AIR IS CLEARLY SEEN ON WV IMAGERY ARRIVING OVER THE FL PENINSULA FROM THE EAST... ALTHOUGH THE 12Z KTBW SOUNDING PROFILE WAS LAUNCHED AHEAD OF THIS PUSH...AND LIKELY DID NOT SAMPLE MUCH OF THE THIS AIRMASS THAT IS NOW STREAMING OVERHEAD. EVEN STILL...THE 12Z SOUNDING WAS ALREADY DRIER THAN 24 HOURS AGO WITH A PW VALUE DOWN A FEW TENTHS OF AN INCH TO AROUND 1.7". REGIONAL RADARS SHOWING DISORGANIZED SHOWER/STORM ACTIVITY AHEAD OF AND ALONG THE EAST COAST SEA-BREEZE WHICH IS QUICKLY TRANSLATING ACROSS THE STATE THIS MID-AFTERNOON. SHOWERS AND STORMS ARE ALREADY ARRIVING AROUND THE FORT MYERS AREA AND PROGRESSING WESTWARD THROUGH POLK/HIGHLANDS/DESOTO/HARDEE COUNTIES FURTHER TO THE NORTH. AS MENTIONED ABOVE...SO FAR THE CONVECTION IS RATHER DISORGANIZED AND SHALLOW IN NATURE AS THE SYNOPTIC FLOW IS WITH THE SEA-BREEZE FLOW...LIMITING LOW LEVEL FOCUS. DO EXPECT A LEAST SOME MORE ROBUST CONVECTIVE CELLS IN THE NEXT SEVERAL HOURS AS THIS ACTIVITY AND THE EAST COAST SEABREEZE ARRIVES AT THE I-75 CORRIDOR TO THE NORTH OF FORT MYERS. HAVE SEEN SEVERAL OF THE COASTAL OBS FLIP AROUND ONSHORE INDICATING SEA-BREEZE FORMATION...AND THIS SHOULD ENSURE MORE PRONOUNCED CONVERGENCE FOR STRONG UPDRAFTS / DEEP CONVECTION INTO THE EARLY EVENING HOURS. WE HAVE MIXED REALLY WELL SO FAR THIS DIURNAL CYCLE WITH CU BASES AROUND THE REGION GENERALLY AT OR ABOVE 5KFT. THIS SUGGEST WE NOW HAVE A DEEP MIXED LAYER / INVERTED V PROFILE IN THE LOWER LEVELS. WITH THIS IN MIND...STILL BELIEVE WE ARE LOOKING AT AN ENHANCED WIND GUST THREAT FROM THE STRONGER STORMS...AND THIS POTENTIAL WILL NEED TO BE WATCHED CLOSELY ON RADAR THROUGH THE EARLY EVENING PERIOD. && .SHORT TERM (TONIGHT AND MONDAY)... ANY LINGERING STORMS WILL BE QUICKLY EXITING INTO THE GULF WITHIN A COUPLE HOURS OF SUNSET...WHICH WILLS SET UP A MOSTLY DRY AND SEASONABLE OVERNIGHT PERIOD. SIMILAR TO SATURDAY NIGHT...STORMS MAY LINGER FOR A FEW EXTRA HOURS UP OVER THE COASTAL NATURE COAST BEFORE EVEN HERE THE ACTIVITY DIMINISHES AND PUSHES OFFSHORE. WITH THE FAST PROGRESSION OF ACTIVITY FROM EAST TO WEST...THE DURATION OF RAINFALL FOR ANY ONE LOCATIONS DOES NOT LOOK TO BE ALL THAT GREAT...HOWEVER THE CHANCES FOR A PASSING STORM ARE FAIRLY HIGH...ESPECIALLY FROM PASCO/HERNANDO COUNTIES SOUTHWARD. CURRENT GRIDS SHOWS 60-70% COVERAGE THE NEXT SEVERAL HOURS...AND FEEL THIS FORECAST IS STILL VALID. THE OVERALL SYNOPTIC PATTERN DOES NOT CHANGE MUCH HEADING INTO LABOR DAY...AND HENCE NEITHER WILL THE FORECAST. EASTERLY FLOW WILL CONTINUE TO DOMINATE THE REGION ON THE SOUTHERN SIDE OF THE SUBTROPICAL RIDGE AXIS LOCATED NEAR THE I-10 CORRIDOR. MANY OF THE THERMODYNAMIC PARAMETERS THROUGH THE COLUMN LOOK SIMILAR TO TODAY SUGGESTING WIND WILL AGAIN BE THE PRIMARY THREAT WITH ANY OF THE STRONGER STORMS. FORECAST WILL SHOW A QUIET AND MAINLY RAIN FREE MORNING AND EARLY AFTERNOON...FOLLOWED BY INCREASING STORM CHANCES ARRIVING FROM THE EAST WITH THE SEA-BREEZE. THE PEAK OF THE STORMS SHOULD AGAIN FALL BETWEEN 2 AND 6 PM TO THE SOUTH OF SARASOTA...AND 4 TO 8 PM FURTHER NORTH THROUGH THE I-4 CORRIDOR AND UP INTO THE NATURE COAST. && .LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)... NOT MUCH CHANGE FOR THE ONGOING LONG TERM FORECAST. THE ATLANTIC SURFACE RIDGE WILL REMAIN GENERALLY NORTHEAST OF THE AREA...WITH EAST OR SOUTHEAST FLOW CONTINUING. A MID/UPPER-LEVEL LOW WILL MAKE ITS WAY WEST-NORTHWESTWARD TOWARD THE EAST COAST OF FLORIDA THROUGH MID TO LATE WEEK. THE GFS SHOWS A MORE WELL-DEFINED FEATURE WITH 500 MB TEMPS COOLING SLIGHTLY TO -8 DEGREES CELSIUS OVER OUR SOUTHERNMOST ZONES WHILE THE ECMWF IS NOT QUITE AS DEFINED BUT DOES STILL SHOW SOME COOL TEMPS ALOFT OF AROUND -7. ANOTHER FACTOR FOR WEDNESDAY WILL BE THE DRIER AIR THAT MOVES OVER THE REGION...WHICH WOULD TEND TO SCALE BACK POPS A BIT...THOUGH STILL IN THE SCATTERED RANGE...BUT SOME OF THE STORMS THAT DO FORM COULD BE ON THE STRONGER SIDE WITH THE COOLING 500 MB TEMPS. OTHERWISE...EXPECT FAIRLY TYPICAL SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH AN EAST TO SOUTHEAST FLOW. TEMPERATURES LOOK TO REMAIN AROUND NORMAL VALUES FOR THE PERIOD. && .AVIATION... VFR CONDITIONS PREVAIL ACROSS THE FORECAST AREA LATE THIS MORNING AS WE AWAIT MORE LATE DAY STORMS. STORMS LATE THIS AFTERNOON AND EARLY EVENING WILL HAVE AN ENHANCED WIND THREAT. OTHERWISE...AWAY FROM THE STORMS EXPECT VFR CONDITIONS TO CONTINUE. STORMS WILL PUSH OFFSHORE WITHIN A COUPLE HOURS OF SUNSET. && .MARINE... HIGH PRESSURE RIDGING ACROSS THE NORTHEASTERN GULF OF MEXICO AND FLORIDA PENINSULA WILL KEEP WINDS LESS THAN 15 KNOTS AND SEAS BELOW 3 FEET FOR THE NEXT SEVERAL DAYS. THE SEA BREEZE WILL SET UP ALONG THE COASTLINE EACH DAY TURNING THE WINDS TO AN ONSHORE FLOW IN THE AFTERNOON. SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE EACH DAY DEVELOPING OVER LAND AND THEN PUSHING WESTWARD OVER THE COASTAL WATERS DURING THE EVENING HOURS. THE ONLY EXPECTED HAZARD WILL BE GUSTY WINDS AND HIGHER SEAS IN THE VICINITY OF THUNDERSTORMS. && .FIRE WEATHER... HIGH PRESSURE WILL REMAIN ALIGNED OVER THE NORTHERN PORTION OF THE STATE THROUGH THE MIDDLE OF THE WEEK. THIS PATTERN WILL KEEP AMPLE ATLANTIC LOW LEVEL MOISTURE IN PLACE TO PREVENT ANY CRITICAL LEVELS OF RELATIVE HUMIDITY. THUNDERSTORMS WILL BE MOST LIKELY ALONG THE I-75 CORRIDOR DURING THE LATE AFTERNOON AND EVENING HOURS THE NEXT SEVERAL DAYS. FOG POTENTIAL...PATCHY GROUND FOG COULD DEVELOP LATE EACH NIGHT...ESPECIALLY IN LOCATIONS THAT RECEIVE RAIN DURING THE PREVIOUS EVENING. HOWEVER...NO SIGNIFICANT FOG IS ANTICIPATED THROUGH THE MIDDLE OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TPA 77 93 78 92 / 30 50 20 50 FMY 75 94 76 92 / 10 60 10 50 GIF 75 94 75 93 / 10 50 10 40 SRQ 75 92 76 91 / 30 60 20 50 BKV 72 93 73 93 / 40 50 20 40 SPG 79 93 80 91 / 40 60 30 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SYNOPSIS/SHORT TERM/AVIATION/FIRE WX...MROCZKA MARINE...FLEMING LONG TERM...CARLISLE
Hazardous weather outlook, Aug 31, 4:58 AM EDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 458 AM EDT SUN AUG 31 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-010000- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 458 AM EDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE MOST COVERAGE EXPECTED WEST OF THE I-75 CORRIDOR. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. CARLISLE
In the hours before
Local storm report, Aug 31, 1:31 PM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
131 PM EDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND DMG 4 SW PINELLAS PARK 27.81N 82.75W
08/30/2014 PINELLAS FL EMERGENCY MNGR
7 MOBILE HOMES ON PARK STREET NORTH EXPERIENCED DAMAGE
WITH ONE HAVING A SECONDARY ROOF REMOVED.
&&
JCMSpecial weather statement, Aug 31, 5:52 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
552 PM EDT SUN AUG 31 2014
FLZ155-160-255-312230-
INLAND MANATEE-COASTAL SARASOTA-COASTAL MANATEE-
552 PM EDT SUN AUG 31 2014
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SARASOTA AND WEST
CENTRAL MANATEE COUNTIES...
AT 552 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR SARASOTA BRADENTON AIRPORT...OR
NEAR BRADENTON...MOVING WEST AT 15 MPH...WILL AFFECT
SAMOSET...SARASOTA BRADENTON AIRPORT...DESOTO LAKES AND
SARASOTA...UNTIL 630 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS.
&&
LAT...LON 2754 8273 2753 8271 2751 8270 2754 8265
2749 8244 2731 8247 2733 8260 2739 8265
2743 8270 2747 8271 2754 8275
TIME...MOT...LOC 2152Z 100DEG 14KT 2742 8256The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 8:27 PM EDT | Special Marine Warning | TBW | 93 min | |
| Aug 30, 9:45 PM EDT | Special Weather Statement | TBW | Levy | 45 min |
| Aug 30, 9:49 PM EDT | Special Weather Statement | TBW | Citrus | 26 min |
| Aug 30, 9:56 PM EDT | Special Marine Warning | TBW | 94 min | |
| Aug 31, 5:52 PM EDT | Special Weather Statement | TBW | Manatee | 38 min |
| Aug 31, 5:55 PM EDT | Special Marine Warning | TBW | 95 min | |
| Aug 31, 6:04 PM EDT | Special Weather Statement | TBW | Sarasota | 26 min |
| Aug 31, 6:49 PM EDT | Special Weather Statement | TBW | Hernando | 41 min |
| Aug 31, 7:28 PM EDT | Special Marine Warning | TBW | 62 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.